# SDR R61A201310070996

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,105 hours, 8,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A RT EMERGENCY EXIT OPEN INDICATION.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  AFTER LANDING,  MESSAGE CLEARED. MAINTENANCE INSPECTED AND FOUND LOCKING HANDLE OUT OF POSITION.  MAINTENANCE LATCHED RT OVERWING EXIT PROPERLY IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
